So I just finished my 6 month of abx. This last month was 600mg Rifampin with 400mg Minocycline daily. When I finished my medication, I was completely off all abx for about 5 days. I figured it would give my liver a break, plus I didn't have more abx, and they weren't making me feel any better anyway.
Well, turns out, I didn't know what terrible felt like -- the past five days my eyes have burned so badly all I could handle was sleep...though I had to work, which was treacherous.
I have had a terrible sore throat and terrible runny nose too, which I haven't had since contracting Lyme and bartonella over a year ago.
It's not just a cold virus -- that feels distinctly different for me.
I put could drinks on my eyes and use Simalsan Cataract Care eye drops regularly for some temporary relief, but it's no use.
Does anyone have an answer as to what is happening to me?
Were the abx actually working and then my body was overcome by the disease when I stopped them?
Frequent Contributor (1K+ posts)
Member # 8797
My daughter has this. She has used drops for dry eye for the past two years.
But, she said this feels different. Like an oily, acidic film on the eye.
Don't know what to tell you. Hope someone else has an answer, because I would like to know.
Posts: 2903 | From AZ | Registered: Feb 2006
| IP: Logged |
Honored Contributor (10K+ posts)
Member # 5829
Sorry to hear you are having a tuff time of it.
Couple of thoughts.
1. You can still be on a herx cycle after stopping antibiotics.
2. Folks who get ill shortly after stopping antibiotics, according to a really good LLMD, usually have Bartonella. You will usually relapse quickly once the antibiotics are stopped.. rather than like with Lyme.. where it could take a month or more.